# SDR DL72S992305

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT NRC 215, .5 INCH CRACK IN FRAME STA 378 WL 208.9 - R1 DOOR CUT OUT FWD FRAME.  FOUND WHILE WORKING NRC 29.  REPAIRED PER SRM 53-10-4 FIG 24.
